# SDR AALA984225

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CENTER WING UPPER SKIN HAD CORROSION BLENDED BEYOND SRM LIMITS, AT STATION 955 RBL 71.  REPAIRED IAW MRB 767-1735.  (M)
